×

Found 7,377 Documents (Results 1–100)

Equations related to stochastic processes: semigroup approach and Fourier transform. (English. Russian original) Zbl 07798855

J. Math. Sci., New York 278, No. 1, 115-138 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 2, 324-348 (2021).
MSC:  60-XX 00Axx 60Hxx
PDFBibTeX XMLCite
Full Text: DOI

Grading of a semigroup \(C^\ast\)-algebra by a local group. (English. Russian original) Zbl 07806518

Russ. Math. 67, No. 7, 72-76 (2023); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2023, No. 7, 85-90 (2023).
MSC:  46L05 22Axx 22Dxx
PDFBibTeX XMLCite
Full Text: DOI

The ring of Integer-valued polynomials on \(3 \times 3\) matrices and its integral closure. (English) Zbl 07800909

Chabert, Jean-Luc (ed.) et al., Algebraic, number theoretic, and topological aspects of ring theory. Selected papers based on the cancelled conference on rings and polynomials, July 2020, and the fourth international meeting on integer-valued polynomials and related topics, CIRM, Luminy, France, July 19–24, 2021. Cham: Springer. 405-425 (2023).
MSC:  13F20 11C08 16S36
PDFBibTeX XMLCite
Full Text: DOI

Irreducible generating sets of complete semigroups of unions \(B_X(D)\) defined by semilattices of the class \(\Sigma_1(X, 4)\). (English. Russian original) Zbl 07800725

J. Math. Sci., New York 275, No. 6, 718-721 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 177, 69-73 (2020).
MSC:  20M05 20M10
PDFBibTeX XMLCite
Full Text: DOI

Generating sets of the complete semigroup of binary relations defined by semilattices of the class \(\Sigma_1(X, 6)\). (English. Russian original) Zbl 07800723

J. Math. Sci., New York 275, No. 6, 688-711 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 177, 39-62 (2020).
MSC:  20M05 20M10 20M20
PDFBibTeX XMLCite
Full Text: DOI

On a semigroup generated by the extended bicyclic semigroup and the \(\omega \)-closed family. (English. Ukrainian original) Zbl 07798226

J. Math. Sci., New York 274, No. 5, 602-617 (2023); translation from Mat. Metody Fiz.-Mekh. Polya 64, No. 1, 21-34 (2021).
MSC:  20Mxx 22Axx 20-XX
PDFBibTeX XMLCite
Full Text: DOI arXiv

Generating sets of the complete semigroup of binary relations defined by semilattices of the class \(\Sigma_4(X, 4)\). (English. Russian original) Zbl 07794033

J. Math. Sci., New York 275, No. 5, 617-643 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 176, 95-120 (2020).
MSC:  20M05 20M10
PDFBibTeX XMLCite
Full Text: DOI

Nonlinear resolvent and rigidity of holomorphic mappings. Previously published in the journal Analysis and Mathematical Physics, Special issue: Harmonic analysis and partial differential equations 10, No. 4 (2020), 11, No. 1–4 (2021) and 12, No. 2 (2022). (English) Zbl 1527.30014

Golberg, Anatoly (ed.) et al., Harmonic analysis and partial differential equations. In honor of Vladimir Maz’ya. Selected papers based on the presentations at the international conference, Holon, Israel, May 26–31, 2019. Cham: Birkhäuser. 295-304 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field